MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC

BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC
Model Number M00522600
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: the reported health care facility is (b)(6).Block h6: imdrf device code a15 captures the reportable event of clip unable to release from catheter.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip was used in the stomach for a gastric ulcer bleeding during a gastric ulcer hemostasis procedure performed on (b)(6) 2024.During the procedure and inside the patient, when the clip captured the tissue and closed, the arms were bent and could not be recaptured or deployed as expected.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient condition following the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block e1: the reported health care facility is (b)(6).Block h6: imdrf device code a15 captures the reportable event of clip unable to release from catheter.Block h11: a resolution clip was received for analysis.Visual inspection of the returned device revealed that the clip assembly was detached and with the arms bent.No other problems were noted.The reported complaint of clip failure to release from catheter was unable to be confirmed since the device was returned fully deployed.However, during product analysis, it was found that the clip arms were bent.It is likely that the customer would try to grasp a large amount of tissue, bigger than the clip could close.This action can cause a deformation in the distal section of the clip arm affecting the capability closing its jaws correctly and consequently the capability to remain attached to the tissue.Based on the information available and the returned device analysis, the most probable root cause for the reported complaint is adverse event related to procedure since there were operational factors that could lead to the malfunction of the device.
 
Event or Problem Description

Brand Name
RESOLUTION CLIP
Common Device Name
CLIP, HEMOSTATIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20016489
Report Number3005099803-2024-03893
Device Sequence Number20982803
Product Code PKL
UDI-Device Identifier08714729504764
UDI-Public08714729504764
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2026
Device Model NumberM00522600
Device Catalogue Number2260
Device Lot Number0031442693
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight75 KG